# SDR UPS04242682

- Difficulty date: June 21, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, STR WORN ON BS 1183 AFT SIDE AT WL 208 I/B OF SYS-A PRESSURE MODULE.  REPAIR CARRIED OUT IAW AAAE EO 2004-061-004, UPS ENGINEERING FILE NR 727-53-20150 & SRM 51-30-02.
